MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; TEMPORARY FIXATION PIN

SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; TEMPORARY FIXATION PIN
Model Number AP2-100506
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports that during a surgery that took place on (b)(6) 2025, an admiral temporary fixation pin broke with the distal portion of the pin remaining in the bone.There was no way to retrieve the piece that remained in the bone; however, the surgeon did not feel there was any risk of that portion backing out of the bone.There was no clinically significant delay in surgery and no patient injury reported.The admiral temporary fixation pin was not saved by the customer due to the size and sharpness, therefore, the product is not available for evaluation.Additionally, the customer states the lot number was not legible as the laser marking was no longer dark and was incredibly small.
 
Additional Manufacturer Narrative
The product is not available for evaluation; no lot information was provided.No definitive root cause could be established.Review of labeling: possible adverse events, - bending, disassembly, or fracture of implant and components.- intraoperative fissure, fracture, or perforation of the spine.

Brand Name
ADMIRAL
Common Device Name
TEMPORARY FIXATION PIN
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
danielle nelson-archer
5770 armada dr.
carlsbad, CA 92008
MDR Report Key21554470
Report Number3012120772-2025-00009
Device Sequence Number18183924
Product Code KWQ
UDI-Device Identifier10889981277109
UDI-Public10889981277109
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP2-100506
Device Catalogue NumberAP2-100506
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown